# SDR EIA2001118

- Difficulty date: March 21, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND RIGHT INBOARD ELEVATOR, UPPER SURFACE LE CRACK AT RIVET HEAD, 24 INCHES OUTBOARD OF INBOARD EDGE.  REPAIRED RIGHT INBOARD ELEVATOR PER ECRA 3203-55-035-2.  (M)
